9 Apr 2012
my hubby is experiencing the same thing but he talks about tingling as opposed to musle pain so i guess he's not at the pain part yet. anyways, i have been reading about mushrooms and other things to reduce cholesterol and u can get off these medications totally. check the internet and u will find that u can buy kits and grow your own. shiitake and oysters are supposed to be the best. inlude lots of ani-oxidants. check the dr. oz webiste for more info. DoctorOz.com
- Crestor Information for Consumers
- Crestor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on crestor for several years and always felt tired but recently developed severe muscle pain; i looked it up and stopped the drug. my ...
3 answers • 6 Jan 2010
... was the cause, but after a month the pain is reduced but still there. Is Benicar known to cause muscle pain?
1 answer • 14 Jul 2011
Last yr I started taking Cymbalta & it was great.About 6 months later I began getting pain in my thigh muscles in the front,which made walking ...
1 answer • 2 Sep 2011
Also had exhaustion and dizziness for a few months and not finding a cause. I found that it effected my ability to breathe and sought out a physical ...
1 answer • 4 Oct 2011
... ankle pain
0 answers • 28 Sep 2015